# SDR AALA006133

- Difficulty date: August 25, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N902RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53490
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982113
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJC - ESCAPE SLIDE AT DOOR L1 FELL OT OF CONTAINER.  REINSTALLED SLIDE AT DOOR L1.  (M)
